MathSciNet Relay Station
MathSciNet bibliographic data
MR1646205 (2000d:53049) 53C15 (37J55)
Rukimbira, Philippe On $K$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3345–3351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement